Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the location of the roots of certain types of polynomials


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 24 (1922), 163-180
MSC: Primary 12D10; Secondary 30C15
Note: Trans. Amer. Math. Soc. 24, no. 3 (1922), 181-184
MathSciNet review: 1501220
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12D10, 30C15

Retrieve articles in all journals with MSC: 12D10, 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501220-0
Article copyright: © Copyright 1922 American Mathematical Society